By Topic

On the relationship between zero criteria for two-variable polynomials and asymptotic stability of delay differential equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kamen, Edward W. ; Georgia Institute of Technology, Atlanta, GA, USA

Asymptotic stability of delay differential equations of the retarded type is studied in terms of zero criteria for polynomials in two independent complex variables. The major new result of this note is that asymptotic stability independent of delay can be expressed in terms of a (finitely) implementable algebraic criterion involving a two-variable polynomial.

Published in:

Automatic Control, IEEE Transactions on  (Volume:25 ,  Issue: 5 )